Cookies?
Library Header Image
LSE Research Online LSE Library Services

Adaptive orthogonal series estimation in additive stochastic regression models

Gao, J and Tong, Howell and Wolff, Rodney C (2002) Adaptive orthogonal series estimation in additive stochastic regression models. Statistica Sinica, 12 (2). pp. 409-428. ISSN 1017-0405

Full text not available from this repository.
Item Type: Article
Official URL: http://www3.stat.sinica.edu.tw/statistica/
Additional Information: © 2002 Academia Sinica
Subjects: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Date Deposited: 02 Jul 2008 14:51
Last Modified: 01 Oct 2010 08:56
URI: http://eprints.lse.ac.uk/id/eprint/6290

Actions (login required)

View Item View Item